# SDR YENA2023070300754

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 02368
- Aircraft time: 68,744 hours, 24,706 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 454820
- Condition: Failed
- Location: 12hl
- Part time: 68,782 hours, 24,717 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#113, MCO-CUN. (AIRCRAFT DIVERTED TO FLL) '(CPC2) CRUISING AT FL340. ECAM CAB ALT HI RED WARNING. ALL CAB PRESS INDICATIONS ARE NORMAL. CAB PRESS SYS 2 FAULT ALSO DISPLAYED. SYS 1 WAS OPERATIONAL. ( AUTOMATIC CABIN PRESSURE CONTROL SYSTEM-CPC2 ); REMOVED AND REPLACED CPC2 IAW AMM 21-31-34. THE OPS CHECK IS GOOD. THIS CLEARES THE MDDR # 515159. PLACARD REMOVED.MX-4 UPDATED.MCC NOTIFIED.'
